# SDR P5CA9701174

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3441 · Inertial Guidance System
- Part: Inu
- Part number: 463001610041
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 INS WARNING LIGHT CAME ON IN FLIGHT (OVER 60 XFR ERROR), NR 3 INS ALREADY ON PLACARD.  MADE UNSCHEDULED LANDING IN TPE.  ON GATE 8 TIRES DEFLATED DUE TO OVER HEAT.  REPLACED INS SYSTEM INU PER BOEING MAINTENANCE MANUAL 34-41-00.  TIRES REPLACED PER BOEING MAINTENANCE MANUAL 32-45-01.  OVERWEIGHT LANDING INSPECTION COMPLETED PER MAINTENANCE MANUAL 05-51-39, NO DEFECTS NOTED.
